# SDR 99ZZZX3899

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B
- Aircraft serial: 2871
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2C271
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FUEL PRESSURE NOTICED TO BE LOW.  NOTICED ISOLATED FORWARD PUMP TO BE OFF-LINE.  VERIFIED CURRENT TO PUMP WITH NO FLUID OUTPUT.  REMOVED AND REPLACED.
